Orthogonality of fluxes in general nonlinear reaction networks

D. R.Michiel Renger, Johannes Zimmer

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We consider the chemical reaction networks and study currents in these systems. Reviewing recent decomposition of rate functionals from large deviation theory for Markov processes, we adapt these results for reaction networks. In particular, we state a suitable generalisation of orthogonality of forces in these systems, and derive an inequality that bounds the free energy loss and Fisher information by the rate functional.

Original languageEnglish
Pages (from-to)205-217
Number of pages13
JournalDiscrete and Continuous Dynamical Systems - Series S
Volume14
Issue number1
DOIs
StatePublished - 1 Jan 2021
Externally publishedYes

Keywords

  • Chemical reactions
  • Large deviations
  • Orthogonality

Fingerprint

Dive into the research topics of 'Orthogonality of fluxes in general nonlinear reaction networks'. Together they form a unique fingerprint.

Cite this